# SDR SWIA202266103

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS 2EA POSSIBLE CRACKS AT  FS589.0 AND FS605.0  (MARKED)     (C-CHECK RO 7/9/2022)    REPLACED LH FLOOR SILL AT FS574 TO FS605.  REF REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R35011 REV -R.  COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
